# SDR SIMA20160816005

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 33,422 hours, 23,835 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Condition: Loose
- Location: Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TOUCHDOWN AND ROLLOUT, NOTICED THAT I HAD TO APPLY MORE BRAKING THAN USUAL.  DURING TAXI IN, LT OTBD BRAKING, REGISTER 00, LT INBD BRAKE 08.  THE RT INBD BRAKES REGISTERED 05, RT OTBD BRAKES 07.  ACFT, DURING ROLLOUT AND BRAKING, PULLS TO THE RIGHT.  FOUND NR 1 BRAKE NOT WORKING DUE TO LOOSE QUICK DISCONNECT HYD FITTING AT BRAKE.  RESECURED FITTING.  PERFORMED OPS CHECK OF BRAKES IAW AMM 32-43-00.  OPS CHECK, 
LEAK CHECK GOOD.
